# SDR UALA2012031501713

- Difficulty date: March 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,161 hours, 14,092 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BSTR PUMP LOW PRESS LT-OFF-,SW-OFF-, NO EICAS MSG. POSITION 5 (5=L FWD, 6=L AFT,9=R FWD,10=R AFT).I CENTER BOOST PUMP INOP L-. REPLACE L FWD PUMP PRESSURE SWITCH PER MM, OPS NORMAL.
